# SDR AALA200801062

- Difficulty date: April 23, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 33,441 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201720101
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT SEAT 11D WIRING DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
